# SDR A6WA200940793

- Difficulty date: November 5, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 11,753 hours, 11,085 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Retainer
- Part number: 60137003303
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON PANEL 412DB FOUND WITH SEAL RETAINER CRACKED, LT PYLON PANEL 412DB SEAL RETAINER REPLACED IAW SRM 51-42-06.  (K)
